# SDR CALA9801593

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN SIDEWALL SUPPORT ON RT SIDE AFT OF C-1 DOOR.  THE CRACKED SECTION OF SUPPORT WAS REMOVED.  A REPAIR WAS INSTALLED IAW SRM 51-30-0.
